Directed Last Passage Percolation with Discontinuous Weights

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)903-949
JournalJournal of Statistical Physics
Volume158
Issue number4
DOIs
StatePublished - Feb 1 2015

Cite this

Directed Last Passage Percolation with Discontinuous Weights. / Calder, Jeff.

In: Journal of Statistical Physics, Vol. 158, No. 4, 01.02.2015, p. 903-949.

Research output: Contribution to journalArticle

@article{9f5a57fb793d4c5e9054d1cf8e2dcb9a,
title = "Directed Last Passage Percolation with Discontinuous Weights",
author = "Jeff Calder",
year = "2015",
month = "2",
day = "1",
doi = "10.1007/s10955-014-1146-0",
language = "English (US)",
volume = "158",
pages = "903--949",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Directed Last Passage Percolation with Discontinuous Weights

AU - Calder, Jeff

PY - 2015/2/1

Y1 - 2015/2/1

U2 - 10.1007/s10955-014-1146-0

DO - 10.1007/s10955-014-1146-0

M3 - Article

VL - 158

SP - 903

EP - 949

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 4

ER -